On the collineation groups of certain non-Desarguesian planes
Portugaliae mathematica, Tome 18 (1959) no. 4, pp. 207-224
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1959__18_4_114828,
author = {Albert, A.A.},
title = {On the collineation groups of certain {non-Desarguesian} planes},
journal = {Portugaliae mathematica},
pages = {207--224},
year = {1959},
volume = {18},
number = {4},
mrnumber = {0130613},
zbl = {0099.15203},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1959__18_4_114828/}
}
Albert, A.A. On the collineation groups of certain non-Desarguesian planes. Portugaliae mathematica, Tome 18 (1959) no. 4, pp. 207-224. http://geodesic.mathdoc.fr/item/PORMA_1959__18_4_114828/